# SDR 2001UALA02429

- Difficulty date: December 18, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N190UA
- Make and model: Boeing 747422
- Aircraft serial: 26879
- Aircraft time: 40,795 hours, 4,965 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 55 TO DOOR 5 RIGHT WILL NOT TURN OFF.  REPLACED DOOR 4 RT AND 5 RT EMERGENCY LIGHT BATTERY PACKS.
